U.S. doctors online nowAsk doctors free
United Kingdom
A 17-year-old female asked:

My doctor insist i keep taking my tablets (naproxen) but since i've took them i've been getting bruises and rashes? should i continue or?

1 doctor answer2 doctors weighed in
Dr. Joseph Eastern
Dermatology 44 years experience
Depends...: ...on why you are taking it. If the benefits outweigh these adverse effects, then yes, you should continue it. If the bruises and rashes are a significant issue, ask you doctor if there is an alternative medication that could be prescribed instead of Naproxen.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 25, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.